# SDR IPXA2021040367711

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 22,845 hours, 14,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERGENCY LIGHTS FAIL TEST, NO LIGHTS ILLUMINATE ON EPSU WHEN "TEST"SWITCH ACTUATEDREPLACED EPSU BATTERY REF AMM 33-51-14-0401. FAULT LIGHT "UNIT" ILLUMINATED ON EPSU.  R/R'D EPSU (29WL) IAW AMM 33-51-14-0401.  OPS TEST NORMAL IPC 33-51-14-01-020 & 33-51-04-03B-010C.
